# SDR CA041104005

- Difficulty date: November 2, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bnorm BN2A
- Aircraft time: 12,957 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YR2
- System (JASC): 3242 · Brake
- Part: Wheel
- Part number: 16104700
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) CREW FELT LOSS OF BRAKE PRESSURE ON RT SIDE.  RETURN TO RAMP.  MAINT FOUND NR 3 IB  WHEEL HALF BROKEN CAUSING BRAKE UNIT TO DETACH FROM BRAKE DISK.  BRAKE UNIT FOUND ON TAXIWAY BY AIRPORT OPS. GIVEN TO TC OUTSIDE OF THEIR SOPS. LOCAL TC OFFICE, RETAINED POSSESSION OF BRAKE UNIT AND WILL NOT RETURN UNIT, DESPITE ENDEAVORS TO RETRIEVE FOR OWNER. THEREFORE UNABLE TO DETERMINE ORIGINAL CAUSE OF FAILURE WHETHER WHEEL HALF OR BRAKE UNIT FAILED FIRST.
